Folgen
Nancy Guelman
Nancy Guelman
Profesor de Matemática. IMERL. Universidad de La República
Bestätigte E-Mail-Adresse bei fing.edu.uy
Titel
Zitiert von
Zitiert von
Jahr
C1–actions of Baumslag–Solitar groups on S1
N Guelman, I Liousse
Algebraic & Geometric Topology 11 (3), 1701-1707, 2011
41*2011
Axiom A diffeomorphisms derived from Anosov flows
C Bonatti, N Guelman
J. Mod. Dyn 4 (1), 1-63, 2010
382010
A characterization of annularity for area-preserving toral homeomorphisms
N Guelman, A Koropecki, FA Tal
Mathematische Zeitschrift 276, 673-689, 2014
262014
Distortion in groups of affine interval exchange transformations
N Guelman, I Liousse
Groups, Geometry, and Dynamics 13 (3), 795-819, 2019
132019
Rotation sets with non-empty interior and transitivity in the universal covering
N Guelman, A Koropecki, FA Tal
Ergodic Theory and Dynamical Systems 35 (3), 883-894, 2015
132015
Transitive Anosov flows and Axiom-A diffeomorphisms
C Bonatti, N Guelman
Ergodic Theory and Dynamical Systems 29 (3), 817-848, 2009
112009
Actions of Baumslag-Solitar groups on surfaces
N Guelman, I Liousse
arXiv preprint arXiv:1004.2126, 2010
102010
Diffeomorphisms having rotation sets with non-empty interior
H Enrich, N Guelman, A Larcanché, I Liousse
Nonlinearity 22 (8), 1899, 2009
82009
Uniqueness of minimal unstable lamination for discretized Anosov flows
N Guelman, S Martinchich
Mathematische Zeitschrift 300 (2), 1401-1419, 2022
72022
Burnside problem for measure preserving groups and for 2-groups of toral homeomorphisms
N Guelman, I Liousse
Geometriae Dedicata 168 (1), 387-396, 2014
72014
Smooth conjugacy classes of circle diffeomorphisms with irrational rotation number
C Bonatti, N Guelman
arXiv preprint arXiv:1207.2508, 2012
72012
Uniform simplicity for subgroups of piecewise continuous bijections of the unit interval
N Guelman, I Liousse
Bulletin of the London Mathematical Society 55 (5), 2341-2362, 2023
62023
Quasi-invariant measures for some amenable groups acting on the line
N Guelman, C Rivas
Algebraic & Geometric Topology 18 (2), 1067-1076, 2018
62018
On the approximation of time one maps of Anosov flows by Axiom A diffeomorphisms
N Guelman
Bulletin of the Brazilian Mathematical Society, New Series 33, 75-97, 2002
62002
Reversible maps and products of involutions in groups of iets
N Guelman, I Liousse
arXiv preprint arXiv:1907.01808, 2019
52019
Burnside problem for groups of homeomorphisms of compact surfaces
N Guelman, I Liousse
Bulletin of the Brazilian Mathematical Society, New Series 48 (3), 389-397, 2017
52017
Any Baumslag–Solitar action on surfaces with a pseudo-Anosov element has a finite orbit
N Guelman, I Liousse
Ergodic Theory and Dynamical Systems 39 (12), 3353-3364, 2019
42019
Bounded simplicity of affine interval exchange transformations and interval exchange transformations
N Guelman, I Liousse
arXiv preprint ArXiv:1910.08923, 2019
42019
Uniform perfectness for Interval Exchange Transformations with or without Flips
N Guelman, I Liousse
Annales de l'Institut Fourier 72 (4), 1477-1501, 2022
32022
One some planar Baumslag-Solitar actions
J Alonso, N Guelman, C Rivas, J Xavier
arXiv preprint arXiv:1703.09102, 2017
32017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20